# SDR SWAA2024120673598

- Difficulty date: December 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 34,193 hours, 16,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT FASTENER LOCATED AT BS 539 STR 3R +3 CRACK INDICATION AT FASTENER LOCATED AT BS 539 STR 3R +3. SEE ATTACHMENTS FOR PIC<[01] REPAIRED HOLE CRACK INDICATION BY OVERSIZING OVER EA 24-153-03342 WIP 2
